I hope someone will get back to me on this one. The anxiety I'm going through is a nightmare.
I do believe I have over medicated as I am having palpitations, anxiety like you would never believe, cannot sleep, lost appetite, rapid weight loss over the last three weeks, headaches and tinnitus.
My last blood test from August last year showed that my T3 was low:
T3 3.8 (4.0 - 6.8)
This didn't mean much to me until someone here pointed this out to me.
In December last year I increased my levo by half a 25mcg as I was still experiencing symptoms of under medication. After the increase my skin improved and so did my hair, etc.
Three weeks ago I began having anxiety attacks, headaches, etc. and I noticed my eyelashes were falling out. My dr had blood test done and the results were my T4 jumped from 18.6 to 25.3 (12.0 - 22.0) and my TSH dropped from 1.8 to 0.55 (0.27 - 4.20). I now realise these are symptoms of too much medication.
I somehow find it strange that half a 25mcg could account for this but also note that during that time I changed my diet drastically cutting out gluten increasing good foods and also including supplements and began taking my levo at 4 a.m. Maybe absorption had changed.
What do I do to stop these horrible feelings? Can I stop the medication for one or two nights and then lower my medication? How do I go about this? I'm feeling awful.
My Dr has arranged for an endo appointment but I cannot wait until then. Please can someone help here. Thank you.